zbMATH — the first resource for mathematics

Erratum to: “Nonnegatively curved fixed point homogeneous 5-manifolds”. (English) Zbl 1290.53045
Erratum to the authors’ paper [ibid. 41, No. 2, 253–263 (2012; Zbl 1239.53046)].
Reviewer: Reviewer (Berlin)

53C20 Global Riemannian geometry, including pinching
57S15 Compact Lie groups of differentiable transformations
Full Text: DOI
[1] Galaz-Garcia, F., Searle C.: Nonnegatively curved \(5\)-manifolds with almost maximal symmetry rank (2011, preprint). arXiv:1111.3183 [math.DG] · Zbl 1294.53038
[2] Grove, K., Searle, C.: Positively curved manifolds with maximal symmetry-rank. J. Pure Appl. Algebra 91(1-3), 137-142 (1994) · Zbl 0793.53040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.